Post # 1
hello! So I ended my last pack of bcp (my last placebo was Saturday 10/10 and had my “period” / withdrawal bleed from 10/6-10/9 while on the placebos).
today I started getting mild headaches that maybe last 5 min then vanish as well as what feels like mild period cramps off and on throughout the day. Counting from the first day of my last period I’m on CD 10 right now. Are these symptoms just from my body adjusting to being off bcp or could it possibly be sign of ovulation?
anyone else have a similar experience? My Darling Husband and i are TTC and I am charting… Would be thrilled to get pregnant my first cycle! A
also wanted to add I’ve been temping with a basal body theometer and i got my first temp spike on my chart this morning…
Post # 2
I was on BC for 13 years, and just went off mid-September… so about a month now. We are TTC, so I started charting some in August.
I tried to keep track of anything feeling different being off of them, especially something hormonal. The worst was my boobs being VERY VERY sore for 3-5 days, to the point where wearing a bra was tough. But, I didn’t keep track to know when that happened in my cycle.
Also, I did have ovulation pain around the time that the FF app said I was fertile. It was definitely uncomfortable, but tolerable at the same time. That lasted a few days. Emotions also were all over the place!
I got my usual migraine before my preiod started this past Sunday, but it didn’t last all day like it normally did and I took an Excedrin and it went away vs. taking my prescibed migraine meds like I usually have to. Now that I have my period, I thought it’d be a lot worse (cramps, face breaking out, etc)… but it’s actually been good with a couple small breakouts.
It sounds like a combo of both, really. But… hopefully you’ll get lucky and get a BFP!
Post # 3
I didn’t have headaches coming off the pill, but I did have terrible acne and long cycles with short periods. I think the side affects coming off the pill are different for everyone.
A temp spike means you ovulated the day before, and it would be very unlikely to ovulate on CD 9, especially on the first month off birth control. My temps seemed to fluctuate a ton the first couple weeks of the cycle, then regulated more about 5-7 days before ovulation. Good luck!
Post # 4
When I came off BCP I really started to notice every twinge and pinch. Right around the 11-16 I honestly felt like it was pms. I wasn’t charting so I’m not sure but based on my CM I concluded that had to be it. I had nausea, major headaches, fatigue, sharp pains that came and left, I could go on. Based on everything you said though I would conclude you’re ovulating. Time to get busy!
Post # 5
I was on bcp for 10 years when I finally went off of them. I was pregnant 2 months later and had a miscarriage. My body went crazy. I had headaches, acne, weight gain, bloating and mood swings for almost 5 months after going off bcp. Now that my hormones have regulated, I feel so much better than I did on bcp! I’ll never take them again. I would look into vitex. I started taking it and I think its what helped regulate my hormones but I can’t be 100% sure.
I wish you the best of luck!! 🙂
Post # 6
My first month off was super weird with random ewcm and ovulation pain all over the place. I waited until I got my first normal period to start charting 🙂
Post # 7
Just posted about going off BCP in the Waiting thread. I think everyone has different symptoms due to ovulation (mine was nipple soreness – I think – wasn’t sure if I did ovulate) and headaches and cramping might be yours. While most say its uncommon to ovulate right after going off, (especially on Day 10) it’s definitely not unheard of (that’s why so many women miss just a couple pills and get pregnant!). Keep us updated!
I’ve had nothing but good experiences going off the pill. I am happier, less stressed, and my libido has increased. I just had my first “real” period (not withdrawal) and my cramps are much less noticeable. The only thing is my flow is very very heavy, though my period came right on time, just one month off.
There’s definitely no normal when it comes to our cycles!
Post # 8
So far I have had no boob soreness or acne. Although acne is what worries me the most… I constantly was broken out from age 15 until a few years ago when I finally did a round of Accutane and my face has been clear since. I dont think BC ever really helped with my acne tho so maybe I’ll luck out and not have issues.
Sounds like you had a rough time going off 🙁 So sorry to hear about your mc. So happy things finally regulated and now you feel better than when you were taking them! As of now I havent noticed anything crazy since going off… I was on a low dose bc so not sure if that makes a difference. Or maybe it will just take a bit for my natural hormones to kick in and my body to go haywire! Hope not tho.
It seems most people say they feel much better after going off. Isnt it crazy how one little pill affects so much!? I’m curious if I will feel better off since I never had any issues (as far as i could tell) being on the pill. Sounds like you lucked out with minimal symptoms and glad you had a great experience stopping the pill! Wish there was standard symptons but like you said everyone is different!
When I temped this morning it was back in the normal low range so maybe the spike was just a fluke? I’m sure this month is not going to be what a typical month will be since my body is adjusting but figured I’d chart just to get in the habit… plus i’m curious as to what my body is doing. Unfortunately I didnt get my thermometer until CD 7 so my chart only has temps for CD 8-11 which could also be skewing the data.